Show simple item record

AuthorGluck, Jochendc.contributor.author
Date of accession2018-12-18T06:35:53Zdc.date.accessioned
Available in OPARU since2018-12-18T06:35:53Zdc.date.available
Date of first publication2017dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordEventual positivitydc.subject
KeywordAsymptotic positivitydc.subject
KeywordPerron-Frobenius theorydc.subject
KeywordKrein-Rutman theoremdc.subject
KeywordPositive eigenvectorsdc.subject
KeywordPeripheral spectrumdc.subject
Keywordnonnegative matricesdc.subject
Keywordnegative entriesdc.subject
Keywordlinear-operatorsdc.subject
Keywordsign patternsdc.subject
Keywordstabilitydc.subject
Keywordpropertydc.subject
Keywordspectrumdc.subject
Keyworddecaydc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleTowards a Perron-Frobenius theory for eventually positive operatorsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.jmaa.2017.03.071dc.identifier.doiExternal
Source - Title of sourceJournal of Mathematical Analysis and Applicationssource.title
Source - Place of publicationElseviersource.publisher
Source - Volume453source.volume
Source - Issue1source.issue
Source - Year2017source.year
Source - From page317source.fromPage
Source - To page337source.toPage
Source - ISSN0022-247Xsource.identifier.issn
Source - eISSN1096-0813source.identifier.eissn
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000401782800021uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record